Translator Disclaimer
Autumn 2019 Three solutions for a Kirchhoff-type problem involving nonlocal fractional $p$-Laplacian
E. Azroul‎, A. Benkirane‎, M. Srati
Adv. Oper. Theory 4(4): 821-835 (Autumn 2019). DOI: 10.15352/aot.1901-1464

Abstract

‎‎Using the three critical points theorem‎, ‎we obtain the existence of three weak solutions for a Kirchhoff-type problem involving the nonlocal fractional $p$-Laplacian operator in a fractional Sobolev space‎, ‎with homogeneous Dirichlet boundary conditions‎.

Citation

Download Citation

E. Azroul‎. A. Benkirane‎. M. Srati. "Three solutions for a Kirchhoff-type problem involving nonlocal fractional $p$-Laplacian." Adv. Oper. Theory 4 (4) 821 - 835, Autumn 2019. https://doi.org/10.15352/aot.1901-1464

Information

Received: 1 February 2019; Accepted: 19 April 2019; Published: Autumn 2019
First available in Project Euclid: 15 May 2019

MathSciNet: MR3949978
Digital Object Identifier: 10.15352/aot.1901-1464

Subjects:
Primary: 35R11
Secondary: 35J20, 35J60

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.4 • No. 4 • Autumn 2019
Back to Top